# SDR AALA2020020769019

- Difficulty date: February 6, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE REPLACED CONNECTOR PER WDM 33-51-07.*** (CLOSED)
